# SDR YENA2021121600844

- Difficulty date: December 11, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 79,041 hours, 29,625 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 31 S42-43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CORROSION SHEAR TIE LOCATED AT FR 31 BTW DTR 43R AND 44R IN FWD CARGO COMPARTMENT;  REMOVED AND REPLACED SHEAR TIE IAW SRM 51-42-11. WORK ACCOMPLISHED ON AEROMAN NR 2021-475473(CLASSIFIED A MAJOR REPAIR)
